Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Colon cancer, having sexual problem. Medicine to boost up?

I am 48 years male i have three children one son two daughters are alive.i have problem of colon cancer , chemotherapeutic done one year before ,generally my health is normal and follow up each three month. but I have sexual problem how can I boost up and what type medicine take or diet ,my HB 16.5 and white cell are down 3.55, platelets are total 117 .there some problem in WBC and platelets .please give me answer in was MXT3N1 CEA under control 3.85.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Surgical 's  Response

Its very nice that you have successfully got treted of colon cancer. It would have been better if you had mentioned what was the location of your cancer in the colon - like was it proximal colon or distal rectal cancer. Also whether radiotherapy was used or not. Because radiotherapy may cause sexual problems after a year of treatment completion. Sometimes because of surgery or chemotherapy may cause some problem. The exact type of problem - whether psychological, erectile or ejaculatory dysfunction has to be quantified and qualified for proper treatment. Its better you visit your treating surgeon and also a urologist. All the best.

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor